# SDR DXTA200701942

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 820 hours, 738 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SIDES BRAKES HAVE A LOT OF TRAVEL WITH NO BRAKING THEN IT BRAKES HARD TURNING TO ONE SIDE. AFTER BLEEDING THE BRAKES WITH THE HYDRAULIC MULE AND CHECKING THE MASTER CYLINDER RESERVOIR, TAXI CHECKED AND FOUND THE BRAKES TO BE OPERATING NORMALLY IAW HAWKER 400XP AMM 32-40-00.
